# SDR QXEA200400622

- Difficulty date: August 7, 2004
- Submitted: August 19, 2004
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 4,781 hours, 3,480 cycles
- Engine: Ge CF348C1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD CRACKED AT BATHTUB FITTING RT SIDE OF AFT PRESSURE BULKHEAD.  REPAIRED IAW REO 670-53-61-034.
